MathSciNet Relay Station
MathSciNet bibliographic data
MR1840776 46L07 (47L25)
Oikhberg, Timur Direct sums of operator spaces. J. London Math. Soc. (2) 64 (2001), no. 1, 144–160.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement